About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 730825, 7 pages
http://dx.doi.org/10.1155/2013/730825
Research Article

Fixed Point Results for - -Contractions on Gauge Spaces and Applications

1Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey

Received 21 July 2013; Accepted 25 August 2013

Academic Editor: Calogero Vetro

Copyright © 2013 Mohamed Jleli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Hassen Aydi, Erdal Karapinar, and Bessem Samet, “Fixed points for generalized (alpha, psi)-contractions on generalized metric spaces,” Journal of Inequalities and Applications, 2014. View at Publisher · View at Google Scholar
  • Muhammad Usman Ali, and Tayyab Kamran, “A new approach to (alpha, psi)-contractive nonself multivalued mappings,” Journal of Inequalities and Applications, 2014. View at Publisher · View at Google Scholar
  • Saleh A. Al-Mezel, Chi-Ming Chen, Erdal Karapınar, and Vladimir Rakočević, “Fixed Point Results for Various -Admissible Contractive Mappings on Metric-Like Spaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–15, 2014. View at Publisher · View at Google Scholar
  • Erdal Karapınar, “Discussion on Contractions on Generalized Metric Spaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Maryam A. Alghamdi, Chi-Ming Chen, and Erdal Karapınar, “The Generalized Weaker -Contractive Mappings and Related Fixed Point Results in Complete Generalized Metric Spaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Erdal Karapınar, Priya Shahi, and Kenan Tas, “Generalized α-ψ-contractive type mappings of integral type and related fixed point theorems,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 160, 2014. View at Publisher · View at Google Scholar